THE SPECTRUM OF WEIGHTED MEAN OPERATORS

被引:12
作者
RHOADES, BE [1 ]
机构
[1] INDIANA UNIV,DEPT MATH,BLOOMINGTON,IN 47405
来源
CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES | 1987年 / 30卷 / 04期
关键词
D O I
10.4153/CMB-1987-065-9
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:446 / 449
页数:4
相关论文
共 5 条
[1]   MERCERIAN THEOREMS VIA SPECTRAL THEORY [J].
CASS, FP ;
RHOADES, BE .
PACIFIC JOURNAL OF MATHEMATICS, 1977, 73 (01) :63-71
[2]  
COPPING J, 1955, J LONDON MATH SOC, V30, P123
[3]  
GOLDBERG S, 1966, UNBOUNDED LINEAR OPE
[4]   ON THE SPECTRUM OF THE CESARO OPERATOR [J].
READE, JB .
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 1985, 17 (MAY) :263-267
[5]   THE FINE SPECTRA FOR WEIGHTED MEAN OPERATORS [J].
RHOADES, BE .
PACIFIC JOURNAL OF MATHEMATICS, 1983, 104 (01) :219-230